# SDR QXEA200701500

- Difficulty date: September 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,482 hours, 11,122 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01806
- Part serial: 0173
- Condition: Inoperative
- Part time: 1,211 hours, 1,241 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2394, ON DESCENT, IN ICING CONDITIONS.  THE DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  CAUTION LIGHT REMAINED ILLUMINATED AFTER THE CHECKLIST WAS RUN.  MAINTENANCE DUPLICATED FAULT.  INTERROGATED CDS FOR FAULTS.  TMU FAIL MESSAGE.  REMOVED AND REPLACED TMU.  FUNCTIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
